# SDR VTZA98302

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 906
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304426
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 6244 - IAD-PHF - DURING TAKEOFF, THE FLT CREW EXPERIENCED A HYDRAULIC PUMP FAILURE.  CREW ABORTED TAKEOFF AND NOTIFIED DISPATCH AND MAINTENANCE CONTROL AND RETURNED TO IAD.  MX CONTROL NOTIFIED LINE MX OPERATIONS AND MECHANICS WERE DISPATCHED TO THE AIRCRAFT.  MX FOUND THE RIGHT HYDRAULIC PUMP FAILED.  MX REMOVED AND REPLACED THE HYDRAULIC PUMP IAW APPLICABLE MM REFERENCE AND ACCOMPLISHED REQUIRED CHECKS.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
